The exceptional set for Goldbach's problem in short intervals. / Harman, Glyn; Baker, R. C.; Pintz, J.

Sieve Methods, Exponential Sums, and their Applications in Number Theory. Cambridge University Press, 1997. p. 1-54.

Research output: Chapter in Book/Report/Conference proceedingChapter

Published
Original languageEnglish
Title of host publicationSieve Methods, Exponential Sums, and their Applications in Number Theory
PublisherCambridge University Press
Pages1-54
Number of pages54
Publication statusPublished - 1997

ID: 1295971